advertisement
Question
Posted by: Carmalita | 2009-06-23

Side effects of Norvelo: I feel like i am gonna die

I took Norlevo on Saturday, i didnt read the instructions and only took one pill and read 2 hrs later that i was supposed to have taken both, so i took the other pill. Since then i have been terribly unwell.
My body has been week, i am drowsy most of the time, i have diarhoea and flactuence, I have nausea, i cannot eat properly, i have hot and cold flushes and i am just not ok.
It is now Tuesday, 4 days after taking the pills and the effects are still present.
I need to know is this normal after taking the Norvelo pills, How long do you think this will last. What can i do to make myself feel better, is there any medication you can recommend.

Please help me as i cannot cope with this any longer

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Norvelo, the morning after pill. Can I suggest that you post this question on the gynae forum; I think that the expert there will be better placed to answer your concerns. Go to home page and look up the gynae on the list of experts...

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement